# SDR CALA9900573

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72829
- Make and model: Doug DC-9-82
- Aircraft serial: 49489
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT BOTH ENDS OF MAIN CABIN DOOR NR 1 BEAM.  THE BEAM WAS REMOVED AND REPLACED IAW SRM 51-30-1.
